# SDR SWAA2024022142797

- Difficulty date: January 18, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER CENTER SECTION BS 663.75 AND RBL 28 WL 170 AT MAIN WHEEL WELL COMPARTME 2024-61255<[01] TOOL USED: CALIPER P/N:500-197-30 S/N:15120589 DUE DATE:13-FEB-24;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18165044 DUE DATE: 26-MAR-24.;[03] TOOL USED SCALE P/N: CR5200 S/N: 8343110878 DUE DATE: 21-FEB-24.;[04] TOOL USED: HOT BONDER PN: HCS9000B SN:18175469 DUE DATE: 24-JAN-25.;[05] TOOL USED: ULTRASONIC FLAW DETECTOR; P/N: EPOCH 600 ; S/N: 130547106; DUE DATE: 25-AUG-24.;[06] REPAIRED VAPOR BARRIER CENTER SECTION BS 663.75 AND RBL 28 WL 170 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED VAPOR BARRIER CENTER SECTION BS 663.75 AND RBL 28 WL 170 AT MAIN WHEEL WELL COMPARTMENT IAW B737-800 SRM 51-70-04-2R-10 REPAIR 10. RII COMPLETED
